# SDR QXEA2018040400133

- Difficulty date: April 4, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 1,910 hours, 1,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN THE L1 DOOR.  REMOVED FROM SERVICE. SECURED THE TRIM ON BOTTOM FWD CORNER OF L1 DOOR.  CYCLED L1 DOOR. NO FURHTER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
